# SDR FDEA201406301593

- Difficulty date: June 30, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 75,251 hours, 17,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293349
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER ACCESS CUTOUT FOUND DOUBLER CRACKED AT APPROXIMATE STATION XOS 602.  CRACKED DOUBLER R&R IAW DRAWING ARB2933 REV T AND SRM 51-31-01 REV 55.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
